MathSciNet Relay Station
MathSciNet bibliographic data
MR2070493 (2005b:34052) 34B37 (34B15 39A10 39A12)
Benchohra, M.; Ntouyas, S. K.; Ouahab, A. Existence results for second order boundary value problem of impulsive dynamic equations on time scales. J. Math. Anal. Appl. 296 (2004), no. 1, 65–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement